It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


You do not want to stop your body from having a period. My doctor told me that it is not good to go month after month without having a period. She told me that you should stop the birth control and have one about every three months, just so that your body is healthy (if you are preventing them with birth control).
Also, in regards to those of you who are on the pill constantly and are bleeding/having a period for weeks and months, you need to let your body have a period, by stopping the birth control for the 5 - 7 days and then you will have a normal period. After that, go back on the birth control and you should be just fine and not be constantly bleeding/having a period. What it is, is that you are actually having breakthrough bleeding, because your body is telling you that you need to have a period. I know this, because when I switched from Depo to Ortho Cyclen I just went straight from one to the other and did not allow my body to have a period between the two birth controls. So, I had breakthrough bleeding for about three weeks. I went to my doctor and she had me take the 5 - 7 day break from the Ortho Cyclen and have a regular period. Then, I went back on the Ortho Cylen and have not had any breakthrough bleeding since. I just let myself have a period every three months and I am just fine.
[QUOTE=rush_rulz]Well I always have a period so I don't see how so many of you are saying 'i've been on the pills awhile so I haven't had periods'....

Oh, and to the person posting about Alesse, that is the pill i was on when I treid to skip mine & I bled the whole time all the way until I got back on the placebos!![/QUOTE]

You sound like you must have horrible periods aka dysmenorreah. I have started the Seasonale 3 weeks ago. For period control cause when i get ine my uterus contracts alot causing my to be balled up on my bed. So far "knock on wood" , I have been doing wonderfully on it. When I started the pack I had my "normal 6-7 day period" the only thing is i did was spot on and off for another week after my normal period. So far I have had no side effects from using seasonale where as the other horomones and bc made me well how can I put this???? It made me bite everyones head off whether they did anything or not. Good luck best thing to do is discuss it with your doctor every womans body is different. Good luck....... :wave:





All times are GMT -7. The time now is 04:02 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!